zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of nonlinear stochastic neutral impulsive systems. (English) Zbl 1184.93018
Summary: The impulsive differential equations provide a natural description of observed evolutionary processes, which are subject to short term perturbations acting instantaneously in the form of impulses. Uncertainty can be incorporated either as an expression of our lack of precise knowledge or as a true driving force. In the latter case it is useful to model the system by a stochastic or noise driven model which leads to the study of stochastic impulsive differential systems. In this paper, the notion of complete controllability for nonlinear stochastic neutral impulsive systems in finite dimensional spaces is introduced. Sufficient conditions ensuring the complete controllability of the nonlinear stochastic impulsive system are established. The results are obtained by using Banach’s fixed point theorem. Several forms of integrodifferential impulsive systems are indicated. Two examples are discussed to illustrate the efficiency of the obtained results.

60H15Stochastic partial differential equations
34B37Boundary value problems for ODE with impulses
47N10Applications of operator theory in optimization, convex analysis, programming, economics
Full Text: DOI
[1] Gelig, A. K.; Churilov, A. N.: Stability and oscillations of nonlinear pulse-modulated systems. (1998) · Zbl 0935.93001
[2] Lakshmikantham, V.; Bainiv, D.; Simeonov, P.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[3] Yang, T.; Chua, L. O.: Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication. IEEE transactions on circuits and systems 44, 976-988 (1997)
[4] Yang, Z.; Xu, D.; Xiang, L.: Exponential p-stability of impulsive stochastic differential equations with delays. Physics letters A 359, 129-137 (2006) · Zbl 1236.60061
[5] Yang, J.; Zhong, S.; Luo, W.: Mean square stability analysis of impulsive stochastic differential equations with delays. Journal of computational and applied mathematics 216, 474-483 (2008) · Zbl 1142.93035
[6] Wu, H.; Chen, T.: P-moment stability of stochastic differential equations with impulsive jumps and Markovian switching. Automatica 42, 1753-1759 (2006) · Zbl 1114.93092
[7] Xu, L.; Xu, D.: Mean square exponential stability of impulsive control stochastic systems with time-varying delay. Physics letters A 373, 328-333 (2009) · Zbl 1227.34082
[8] Xu, L.; Xu, D.: Exponential stability of nonlinear impulsive neutral integro-differential equations. Nonlinear analysis 69, 2910-2923 (2008) · Zbl 1155.34354
[9] Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems via fixed point theorems. Journal of optimization theory and applications 53, 345-352 (1987) · Zbl 0596.93010
[10] Klamka, J.: Schauder’s fixed point theorem in nonlinear controllability problems. Control and cybernetics 29, 153-165 (2000) · Zbl 1011.93001
[11] George, R. K.; Nandakumaran, A. K.; Arapostathis, A.: A note on controllability of impulsive systems. Journal of mathematical analysis and applications 241, 276-283 (2000) · Zbl 0965.93015
[12] Lakshmikantham, V.; Deo, S. G.: Method of variation of parameters for dynamic systems. (1998) · Zbl 0920.34001
[13] Liu, X. Z.; Willms, A. R.: Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft. Mathematical problems in engineering 2, 277-299 (1996) · Zbl 0876.93014
[14] Xu, D.; Yang, Z.; Yang, Z.: Exponential stability of nonlinear impulsive neutral differential equations with delays. Nonlinear analysis 67, 1426-1439 (2007) · Zbl 1122.34063
[15] Guan, Z. H.; Qian, T. H.; Yu, X.: On controllability and observability for a class of impulsive systems. Systems and control letters 47, 247-257 (2002) · Zbl 1106.93305
[16] Guan, Z. H.; Qian, T. H.; Yu, X.: On controllability and observability of linear time-varying impulsive systems. IEEE transactions on circuits and systems 49, 1198-1208 (2002)
[17] Sivasundaram, S.; Uvah, J.: Controllability of impulsive hybrid integro-differential systems. Nonlinear analysis: hybrid systems 2, 1003-1009 (2008) · Zbl 1163.93011
[18] Mahmudov, N. I.: Controllability of linear stochastic systems. IEEE transactions on automatic control 46, 724-731 (2001) · Zbl 1031.93034
[19] Zabczyk, J.: Controllability of stochastic linear systems. Systems and control letters 1, 25-31 (1981) · Zbl 0481.93054
[20] Balachandran, K.; Karthikeyan, S.: Controllability of nonlinear itô type stochastic integrodifferential systems. Journal of the franklin institute 345, 382-391 (2008) · Zbl 1151.93005
[21] Balachandran, K.; Karthikeyan, S.; Kim, J. -H.: Controllability of semilinear stochastic integrodifferential systems. Kybernetika 43, 31-44 (2007) · Zbl 1137.93010
[22] Balachandran, K.; Kim, J. -H.; Karthikeyan, S.: Complete controllability of stochastic integrodifferential systems. Dynamic systems and applications 17, 43-52 (2008) · Zbl 1144.93005
[23] Balachandran, K.; Karthikeyan, S.: Controllability of stochastic integrodifferential systems. International journal of control 80, 486-491 (2007) · Zbl 1120.93012
[24] Klamka, J.: Stochastic controllability of linear systems with state delays. International journal of applied mathematics and computer science 17, 5-13 (2007) · Zbl 1133.93307
[25] Subalakshmi, R.; Balachandran, K.; Park, J. Y.: Controllability of semilinear stochastic functional integrodifferential systems in Hilbert spaces. Nonlinear analysis: hybrid systems 3, 39-50 (2009) · Zbl 1157.93007
[26] K. Balachandran, S. Karthikeyan, J.Y. Park, Controllability of stochastic systems with distributed delays in control, International Journal of Control (2009) (in press) · Zbl 1168.93004
[27] Mahmudov, N. I.; Zorlu, S.: Controllability of nonlinear stochastic systems. International journal of control 76, 95-104 (2003) · Zbl 1111.93301
[28] Burton, T. A.: Volterra integral and differential equations. (1983) · Zbl 0515.45001